Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Hashimoto's thyroiditis underactive thyroid

Premium Questions

Dr. Abhijit Sonawane MD

Underactive thyroid ... View answer

Answered by : Dr. Abhijit Sonawane ( General & Family Physician)
Dr. Saumya Mittal MD

and can sleep for hours, i have had half my thyroid removed in 2007 and do not medicate. I have extremely ... kilos since i turned 40 of which at least 10 since my thyroid op in 2007. Is it possible my... View answer

Answered by : Dr. Saumya Mittal ( Diabetologist)
Dr. Minal Mohit MD

thyroid medication(different dose) from 2010. What is the cause of my underactive thyroid ( hypothyroidism )? Do I have Hashimoto s disease? What do the results of my blood test mean? How long... View answer

Answered by : Dr. Minal Mohit ( Endocrinologist)
Dr.   Munish Sood MD

years. does tryptomer and kanchanar guggulu for thyroid will not react each other while taken together ... View answer

Answered by : Dr. Munish Sood ( Ayurveda Specialist)
Dr. Shehzad Topiwala MD

recently I was diagnosed with low thyroid and am taking meds. for this condition but I have been told that women have lower thyroid readings, so should I continue taking the thyroid medication? When I... View answer

Answered by : Dr. Shehzad Topiwala ( Endocrinologist)

Public Forum Discussions

Dr. Binu Parameswaran Pillai MD

I was wondering what caused my immune system to attach my thyroid? I was diagnosed with Hashimoto s Thyroiditis and was told that the antibodies were in my blood. I did have some of the classic and... View answer

Answered by : Dr. Binu Parameswaran Pillai ( Endocrinologist)
Dr. Abhijit Sonawane MD

Diagnosed hashimotos three months ago. Started 50 mcg synthroid and 97.5 nature thyroid 1/2 tab daily. Also have major autoimmune things going on and trying to get a diagnosis. Original tsh 4.95. Labs ... View answer

Answered by : Dr. Abhijit Sonawane ( General & Family Physician)
Dr.  Maria Daud MD

24 yr old Female I was diagnosed with Hashimoto s thyroiditis years ago and after seeing many doctors I am still not on medication for it.... (Even with recent test from last month showing my ... View answer

Answered by : Dr. Maria Daud ( General & Family Physician)
Dr. Vitrag Shah MD

Hi, I am 57 yr old male and I have hashimotos thyroiditis, and am under my endocrinologists constant care (every six months) with blood work and checkup and take 150mcg synthroid and not diabetic ... View answer

Answered by : Dr. Vitrag Shah ( Internal Medicine Specialist)
Dr. Mirjeta Guni MD

Hi, my 26 yr old son recently diagnosed with auto immune Hashimoto. Had all of his thyroid removed due to very large nodule. We where concerned it was cancer. Doctor even thought it was going ... View answer

Answered by : Dr. Mirjeta Guni ( Endocrinologist)

Mobile Questions and Answers

Dr.   Nsah Bernard MD

Underactive thyroid is when your thyroid does not produce sufficient thyroid hormones (thyroxin) to do its functions properly. Usually confirmed when you have low free T4 and high TSH. This may...

Dr. Manisha Jain MD

Hello mam, thanks for trusting health care magic. Carotene, vitamin A and B complex are good for hypothyroidism. Take care. In case you have other questions you can contact me on health care magic. Dr Manisha jain.

Dr. Pavan Kumar Gupta MD

Hello, There is nothing unusual in it. Consult your doctor and increase the dose of thyroxine being taken by you. Uncontrolledhypothyroud state results in tired feeling. Thanks